MathSciNet Relay Station
MathSciNet bibliographic data
MR773059 (86d:20059) 20H10 (14H45 20D45 30F10)
Zomorrodian, Reza Nilpotent automorphism groups of Riemann surfaces. Trans. Amer. Math. Soc. 288 (1985), no. 1, 241–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement